# SDR HYIA20230912005

- Difficulty date: September 7, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Tecnam P2012
- Aircraft serial: 024
- Aircraft time: 1,660 hours, 1,326 cycles
- Engine: TEO540C1A
- Engine time: 1,650 hours, 1,546 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 16A3020001
- Part serial: 02228565009
- Condition: Failed
- Location: Unknown
- Part time: 725 hours, 558 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BLACK AND GREY SMOKE FROM RIGHT ENGINE EXHAUST. MAINTENANCE INSPECTED AND FOUND THE RIGHT ENGINE #5 CYLINDER OIL SOAKED. CYLINDER WAS REPLACED.
